IronMag Research Chems


Allergic reaction?

Results 1 to 6 of 6
  1. #1
    Registered User


    Join Date
    Dec 2011
    Gender
    Male
    Location
    wisconsin
    Posts
    107
    Rep Points
    5838247

    Allergic reaction?

    Hey gentlemen. I'm having a allergic reation to sumthing,and i think its from the gear.I went to the doc today and received prendisone and hydroxyzine.I hope it helps.I haqve swelling and red sploches on my hands and wrist,and up my forearm.Also the back of my head.Those are the worst spots.There are swolen sploches everywhere though.Pretty sure the doc knew it wasnt from posion ivy like i claimed.
    This is what ive been running 1000 test e,1000 eq,and tren ace at 75 ed.Im 8 weeks in.have only been running the tren for 4 weeks.Also Aromasin,and caber.I started the caber about a week ago.Also a possible canidate for the reaction i suppose.I took .5 the first day skipped a day,took anouther,then waited 3days.I had a small prolatin situation.
    It started 4 days ago,with sum itchy spots on my hand.Next day the size had doubled and my hands swelled.I skipped my tren shot that day.Next day it seemed that the swelling went down a little,and it hadnt spread.So,i pinned my 75 of tren ace.Next day the swelling had increased and it had spread sum more.Today i went to the doc.When i got back from the doc i had another breakout.Within a hour i could watch the new swelling,and splotches come on.One was right on my right eye.Strange shit.
    At the doc he said i had alow grade temp(99.8)my heart was beating a little fast,and my bp was 168/65(i think)
    Anyway i'm not trying to scare anyone.I look like shit but dont feel that bad.I was just wondering if anyone had any simulare experences.I like to try the tren again after i normalize.Well,a new batch from a different supplyer any way.And small dose it from the start.Id think i would be likely to be allergic to sumthing thats in the tren ace,and not the actuall tren ace.I popped a new bottle the day before the reaction.
    I'm not trying to bash anyones gear.Just trying to figure out what happened.And maybe trying to rationalize my thought of giving the tren ace another go around.LOL! Any helpfull insight would be much appreciated,thanks.

  2. #2
    CHEMICALLY ENGINEERED
    BOARD REP
    Vibrant's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    Europe
    Posts
    6,242
    Rep Points
    1035649558

    Does your gear have eo in it?

  3. #3
    Registered User
    the_predator's Avatar


    Join Date
    Jun 2011
    Gender
    Male
    Location
    A Space Between
    Posts
    2,312
    Rep Points
    582187124

    Am I reading this right...1000mg test e and 1000mg eq per week?

  4. #4
    Registered User


    Join Date
    Dec 2011
    Gender
    Male
    Location
    wisconsin
    Posts
    107
    Rep Points
    5838247

    Quote Originally Posted by Vibrant View Post
    Does your gear have eo in it?
    i really couldnt tell ya vibe.Its the first gear that ive ran that i got from a friend.and not the source its self.I sposse i could ask him to ask his source.I'm a little skeptical of getting a legit answer sumtimes.If you know what i mean.

    i Heard eo could fuck with sum people's bodies.I dont know have you heard of anything like this happening to anyone one because of EO,vibe.

    on a positive note the drugs the doc gave me took away about 80% of the rash in about 8 hours.I no longer look like a walking rasberry.Took most of the itch away also.

    I'm pretty sure it was the tren ace causing it.Or sumthing in the oil besides the tren.Ive heard alot about how tren is made and sumtimes thepurity can be less then desirered.Ive also heard about EO in ace products i beleive.

    Do you guys think im a nut job if i let my bp come down and give it another shot?

    And yes Predator,you are reading this right.I am aware that my bp could have alot to do with my large EQ dose.However i think most of it was do to me me being in a fuck up state.I'm going to stay on top of it for the next 3 weeks or as long as it takes to come down to a more reasonable level.I'm sure it will stay kinda high.It usally does on cycle.Even if i eat clean.

  5. #5
    Registered User
    the_predator's Avatar


    Join Date
    Jun 2011
    Gender
    Male
    Location
    A Space Between
    Posts
    2,312
    Rep Points
    582187124

    Well either way I hope it works out for you and you are ok

  6. #6
    Registered User


    Join Date
    Mar 2011
    Gender
    Male
    Location
    Texas
    Posts
    247
    Rep Points
    8668226

    Quote Originally Posted by celticthug View Post
    Hey gentlemen. I'm having a allergic reation to sumthing,and i think its from the gear.I went to the doc today and received prendisone and hydroxyzine.I hope it helps.I haqve swelling and red sploches on my hands and wrist,and up my forearm.Also the back of my head.Those are the worst spots.There are swolen sploches everywhere though.Pretty sure the doc knew it wasnt from posion ivy like i claimed.
    This is what ive been running 1000 test e,1000 eq,and tren ace at 75 ed.Im 8 weeks in.have only been running the tren for 4 weeks.Also Aromasin,and caber.I started the caber about a week ago.Also a possible canidate for the reaction i suppose.I took .5 the first day skipped a day,took anouther,then waited 3days.I had a small prolatin situation.
    It started 4 days ago,with sum itchy spots on my hand.Next day the size had doubled and my hands swelled.I skipped my tren shot that day.Next day it seemed that the swelling went down a little,and it hadnt spread.So,i pinned my 75 of tren ace.Next day the swelling had increased and it had spread sum more.Today i went to the doc.When i got back from the doc i had another breakout.Within a hour i could watch the new swelling,and splotches come on.One was right on my right eye.Strange shit.
    At the doc he said i had alow grade temp(99.8)my heart was beating a little fast,and my bp was 168/65(i think)
    Anyway i'm not trying to scare anyone.I look like shit but dont feel that bad.I was just wondering if anyone had any simulare experences.I like to try the tren again after i normalize.Well,a new batch from a different supplyer any way.And small dose it from the start.Id think i would be likely to be allergic to sumthing thats in the tren ace,and not the actuall tren ace.I popped a new bottle the day before the reaction.
    I'm not trying to bash anyones gear.Just trying to figure out what happened.And maybe trying to rationalize my thought of giving the tren ace another go around.LOL! Any helpfull insight would be much appreciated,thanks.
    I got something very similar to you using test enanthate. Ive always used prop but when i started on the enanthate mygod terrible

Similar Threads

  1. allergic reaction to cjc 1295
    By JonP in forum Research Chemicals
    Replies: 2
    Last Post: 03-12-2012, 07:38 AM
  2. I am allergic..to the sun?
    By Muscle_Girl in forum General Health & Awareness
    Replies: 13
    Last Post: 07-16-2010, 11:07 PM
  3. Allergic to Whey
    By smoke69 in forum General Health & Awareness
    Replies: 18
    Last Post: 07-06-2007, 06:45 PM
  4. Allergic Reaction?
    By MCx2 in forum General Health & Awareness
    Replies: 14
    Last Post: 01-17-2007, 12:04 PM
  5. Allergic to Girls
    By Leslie in forum Open Chat
    Replies: 18
    Last Post: 09-18-2002, 08:51 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->